# SDR 96ZZZX2240

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130PA
- Make and model: Beech 200BEECH
- Aircraft serial: BB330
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Check Valve
- Part number: 13024
- Condition: Missing
- Location: Pressurization
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  FOUND PRESSURIZATION CHECK VALVES MISSING.  FOUND MISSING CHECK VALVES JAMMED INSIDE OF PN 50-380053-1 VENTURI.  REMOVED CHECK VALVES, INSTALLED SERVICEABLE PRESSURIZATION VALVE ASSY, PN 1302-2.  SYSTEM OPS CHECK SATISFACTORY.  SUGGEST A POSSIBLE 10-YEAR LIFE LIMIT ON THIS STYLE VALVE ASSEMBLY.
